# SDR YENA2024071200989

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 3,850 hours, 687 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#33, BOS-CDG. (ETOPS) ' ( CLASS II MX MSG - GPCU OR AC GEN ); REF TSM 24-22-00-810-832-A. INTERROGATED A/C SYS , RESET, & ACCOMPLISHED OPERATIONAL CHECK IAW AMM 24-22-00. OPS CHECK GOOD. NO FAULTS/MSGS NOTED. THIS CLEARS MDDR. PLACARD REMOVED. MX-4 UPDATED. MCC NOTIFIED.
